# SDR FDEA202105201314

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.1EA WATER TRAPPED AREA(120MM*75MM) WAS FOUND AT NO.22 FASTENER OF LH   ELEVATOR   LWR SKIN PANEL.  2.2EA WATER TRAPPED AREA WERE FOUND AT NO.27 & NO.38 FASTENER OF LH ELEVATOR UPR   SKIN PANEL. THE MAX WATER TRAPPED AREA IS 70MM*65MM.  THE FASTENER NO COUNTING FROM I/B TO O/B. REPAIRED THE TRAPPED AREAS (NO. 22, NO. 27, NO. 38) I.A.W. A300-600F SRM 55-21-12-201,   PARA.5.F AND 55-20-00-201, PARA.5D AND N652FE EA NO: 6-5520-T0361434.  THIS IS CAT. B REPAIR I.A.W. A300-600F SRM 55-21-12-201 P.203, SRI 55-21-12-201, IIR 55-21-12-2-  001-  00 PARA.3.A.
